# SDR DALA2025040902765

- Difficulty date: April 9, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 86,172 hours, 11,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED AT SEAT 57H. CORRECTIVE ACTION: RE-ATTACHED EMERGENCY EXIT SIGN LIGHT TO SEAT 57H AND CHECKED OK. (0903295)
